# SDR UALA2011041101751

- Difficulty date: April 11, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 58,075 hours, 8,483 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX NOTED ELEC ODOR VICINITY 23HJ AND 24HJ.  CREW CHECKED, NO ODOR.  TURNED ON ALL LIGHTS, MONITORS IN ROWS 22HJ-25HJ.  NO OVERHEATING OR ODORS FROM THIS AREA.  ALL OVERHEAD AND SIDEWALL LIGHTS WORKING OKAY.  NO ODORS NOTED.
